Items where Author is "Lehtonen, Erkko"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Lehtonen, Erkko, Waldhauser, Tamás: Minor Posets of Functions as Quotients of Partition Lattices.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 36 (1). pp. 23-41. ISSN 0167-8094 (2019)

Lehtonen, Erkko, Pöschel, Reinhard, Waldhauser, Tamás: Reflection-closed varieties of multisorted algebras and minor identities.
ALGEBRA UNIVERSALIS, 79 (3). Paper 70-18 p. ISSN 0002-5240 (2018)

Lehtonen, Erkko, Pöschel, Reinhard, Waldhauser, Tamás: Reflections on and of minor-closed classes of multisorted operations.
ALGEBRA UNIVERSALIS, 79 (3). Paper 71-15 p. ISSN 0002-5240 (2018)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: On equational definability of function classes.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 24 (1-4). pp. 203-222. ISSN 1542-3980 (2015)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: A survey on the arity gap.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 24 (1-4). pp. 223-249. ISSN 1542-3980 (2015)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposition schemes for polynomial functions over fields.
NOVI SAD JOURNAL OF MATHEMATICS, 44 (2). pp. 89-105. ISSN 1450-5444 (2014)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposability of functions over abelian groups.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 23. pp. 643-662. ISSN 0218-1967 (2013)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Parametrized Arity Gap.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 30. pp. 557-572. ISSN 0167-8094 (2013)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Decompositions of functions based on arity gap.
DISCRETE MATHEMATICS, 312. pp. 238-247. ISSN 0012-365X (2012)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: The arity gap of order-preserving functions and extensions of pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (4-5). pp. 383-390. ISSN 0166-218X (2012)

This list was generated on 2021. január 26. 07:33:39 CET.